Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Groups of diffeomorphisms of $R^n$ and the flow of a perfect fluid


Author: Murray Cantor
Journal: Bull. Amer. Math. Soc. 81 (1975), 205-208
MSC (1970): Primary 58D05; Secondary 33O99, 46E15, 46E35
MathSciNet review: 0356127
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58D05, 33O99, 46E15, 46E35

Retrieve articles in all journals with MSC (1970): 58D05, 33O99, 46E15, 46E35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13713-X
PII: S 0002-9904(1975)13713-X